Explicit determination of the images of the Galois representations attached to abelian surfaces with .
Experimental mathematics, Tome 11 (2002) no. 4, pp. 503-512
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_2002__11_4_55435,
author = {Dieulefait, Luis V.},
title = {Explicit determination of the images of the {Galois} representations attached to abelian surfaces with .},
journal = {Experimental mathematics},
pages = {503--512},
year = {2002},
volume = {11},
number = {4},
zbl = {1162.11347},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_2002__11_4_55435/}
}
TY - JOUR AU - Dieulefait, Luis V. TI - Explicit determination of the images of the Galois representations attached to abelian surfaces with . JO - Experimental mathematics PY - 2002 SP - 503 EP - 512 VL - 11 IS - 4 UR - http://geodesic.mathdoc.fr/item/EXMA_2002__11_4_55435/ LA - en ID - EXMA_2002__11_4_55435 ER -
Dieulefait, Luis V. Explicit determination of the images of the Galois representations attached to abelian surfaces with .. Experimental mathematics, Tome 11 (2002) no. 4, pp. 503-512. http://geodesic.mathdoc.fr/item/EXMA_2002__11_4_55435/